RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2019, Issue 6, Pages 51–69 (Mi at14869)  

Nonlinear Systems

On application of Gaussian functions to numerical solution of optimal control problems

A. V. Chernov

Lobachevsky Nizhny Novgorod State University, Nizhny Novgorod, Russia

Abstract: It is proved that the linear combinations of shifts and contractions of the Gaussian function can be used for an arbitrarily accurate approximation in the space of continuous functions of one variable on any fixed intervals. On the example of the soft lunar landing problem, a method for the numerical solution of optimal control problems based on this approximation procedure of the control function is described. Within the framework of the same example, the sensitivity of constraint functionals to the specification error of optimal parameters is investigated using three approaches as follows: 1) Pontryagin’s maximum principle (both numerically and theoretically); 2) the control parametrization technique in combination with the method of sliding nodes; 3) the newly proposed method. A comparative analysis is performed that confirms the effectiveness of the third method.

Keywords: control parametrization technique, lumped optimal control problem, approximation using Gaussian functions.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 1727
This work was supported by the Ministry of Education and Science of the Russian Federation within the State order for research in 2014–2016, project no. 1727.


DOI: https://doi.org/10.1134/S0005231019060035

Full text: PDF file (849 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Automation and Remote Control, 2019, 80:6, 1026–1040

Bibliographic databases:

Document Type: Article

Received: 28.08.2017
Revised: 07.12.2018
Accepted: 07.02.2019

Citation: A. V. Chernov, “On application of Gaussian functions to numerical solution of optimal control problems”, Avtomat. i Telemekh., 2019, no. 6, 51–69; Autom. Remote Control, 80:6 (2019), 1026–1040

Citation in format AMSBIB
\Bibitem{Che19}
\by A.~V.~Chernov
\paper On application of Gaussian functions to numerical solution of optimal control problems
\jour Avtomat. i Telemekh.
\yr 2019
\issue 6
\pages 51--69
\mathnet{http://mi.mathnet.ru/at14869}
\crossref{https://doi.org/10.1134/S0005231019060035}
\elib{http://elibrary.ru/item.asp?id=37606813}
\transl
\jour Autom. Remote Control
\yr 2019
\vol 80
\issue 6
\pages 1026--1040
\crossref{https://doi.org/10.1134/S0005117919060031}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000470979400003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85067184976}


Linking options:
  • http://mi.mathnet.ru/eng/at14869
  • http://mi.mathnet.ru/eng/at/y2019/i6/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Avtomatika i Telemekhanika
    Number of views:
    This page:26
    References:3
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019